# SDR 20000801SH001

- Difficulty date: May 10, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N24343
- Make and model: Boeing 727231
- Aircraft serial: 21630
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON STR 28L AT STA 480 - STA 500.  (X)
